MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BARD BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES; IODINE LOOSE CARTRIDGE

BARD BRACHYTHERAPY, INC. -1424526 BARD BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES; IODINE LOOSE CARTRIDGE
Model Number PS1251CS
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the standard assay certificates were missing from the package.
 
Additional Manufacturer Narrative
This complaint was confirmed, as a manufacturing-related issue.The root cause was the qa technician who reviewed the order, inadvertently omitted the standard measurement certificate from the order.The other affected sales order, only had the duplicate certificate present in release documentation, which indicated the original was most likely sent to the customer.No sample was returned for evaluation.A device history record review as not performed as the reported product code does not have a lot number.The customer order release documentation for the affected sales order numbers were retrieved and reviewed.There were 2 copies of the standard measurement certificates, one original and one duplicate copy.This situation indicated the original copy was not included with the customer's order.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD BRACHYSOURCE I-125 IMPLANT SEEDS IN CARTRIDGES
Common Device Name
IODINE LOOSE CARTRIDGE
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key8831101
Report Number1018233-2019-04240
Device Sequence Number11397114
Product Code KXK
UDI-Device Identifier00801741078224
UDI-Public(01)00801741078224
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS1251CS
Device Catalogue NumberPS1251CS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1